MathSciNet Relay Station
MathSciNet bibliographic data
MR2346906 33C05 (26D15 33C10)
Anderson, G. D.; Vamanamurthy, M. K.; Vuorinen, M. Generalized convexity and inequalities. J. Math. Anal. Appl. 335 (2007), no. 2, 1294–1308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement